# SDR SWAA2020050542886

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY 727 BULKHEAD PANEL SUPPORT CRACKED RBL3 WL163. MARKED / REMOVED RECEIVED AND INSTALLED NEW AFT CARGO BAY 727 BULKHEAD PANEL SUPPORT RBL3. W.L.163 ITEM #7531203 IAW SRM 51-40-02-0G-0; DWG #144A2600
